# SDR ASAA2013112196665

- Difficulty date: November 21, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69152242
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492, FRAME REVEL WEB CRACKED AND PIECE MISSING ON LOWER END.  ACFT GROUNDED. FABRICATED, LOCATED AND DRILLED NEW REVEAL WEB OF STA 492 IAW SRM 51-40-08-0G-0.
